# SDR REXA2012041600074

- Difficulty date: April 16, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 12,937 hours, 12,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP VANE LEADING EDGE SKIN CHAFED AT APPROX WS 53.  REMOVED AND REPLACED CHAFED SKIN IAW CRG200 SRM 51-42-16.    601R4303-545, B08610, CR3214-5-2, B58337 AAR SM-28.
